MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRAUMACEM(TM) V+ SYRINGE KIT - STERILE; DISPENSER, CEMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRAUMACEM(TM) V+ SYRINGE KIT - STERILE; DISPENSER, CEMENT
Model Number 03.702.150S
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, patient underwent for an orthopedic surgical procedure.The augment was mixed according to instructions and cannula was prefilled with 4ml of augment and stopped when it started coming out.When the surgeon put the cannula into the sleeve into the helical blade to insert the augment, nothing would come out.The surgery was completed with a surgical delay of 7 minutes.There was no patient consequence reported.Concomitant device reported: unk - guides/sleeves/aiming: sleeve (part# unknown; lot# unknown; quantity: 1); unk - nail head elements: tfna helical blade (part# unknown; lot# unknown; quantity: 1); unk - insertion instrument (part# unknown; lot# unknown; quantity: 1).This complaint involves three(3) devices.This report is for (1) traumacem(tm) v+ syringe kit - sterile.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Event year is reported as 2021; however exact date of event is unknown.Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRAUMACEM(TM) V+ SYRINGE KIT - STERILE
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12871087
Report Number2939274-2021-06822
Device Sequence Number6025582
Product Code KIH
UDI-Device Identifier10886982262233
UDI-Public(01)10886982262233
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.702.150S
Device Catalogue Number03.702.150S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRAUMACEM V+ INJECTION CANNULA TFNA -S; TRAUMACEM(TM) V+ INJECTABLE CEMENT -S; UNK - GUIDES/SLEEVES/AIMING: SLEEVE; UNK - INSERTION INSTRUMENTS: TRAUMA; UNK - NAIL HEAD ELEMENTS: TFNA HELICAL BLADE
Patient SexMale